Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack

Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack
Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack
Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack
Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack
Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack

Nurofen Cold & Nurofen Cold & Flu PE Tablets 24 Pack

$15.50
$15.5/ Each
Afterpay
4 payments of $3.87Learn more
Zip
From $10 a weekLearn more
Lay-by
Pay off over timeLearn more

Free gift messaging for home delivery items.

Simply write your message on the delivery page as you check out. Messages will be printed separately on a BIG W gift card and placed inside your delivery, along with a gift receipt.

Note: Items are not individually wrapped. Inappropriate or offensive messages will not be printed.

Product DetailsSpecificationDelivery & Returns

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Nurofen Cold & Flu PE provides fast effective temporary relief of cold and flu symptoms without causing drowsiness.

Nurofen Cold and Flu PE helps to temporarily relieve headache, body aches and pains, blocked nose, sinus pain, runny nose, sore throat and fever.

Product Features:

  • 24 Tablets 
  • Targeted sympton reflief
  • Non-drowsy formulation
  • Fast acting temporary relief from cold and flu symptoms
  • Relieves fever symptoms
  • Relieves sinus pain
  • Relieves blocked nose.

Usage:

Take with water. 

  • Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu PE tablets to children under 12 years.

This product may cause sleeplessness.

Seek medical advice before use if:

  • You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over. 
  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You have taken other medicines for cold or flu. 
  • Children suffering from dehydration throuigh diarrhoea and/or vomiting.

Maximum Dose in 24hrs: Maximum 6 tablets (1200mg ibuprofen, 30mg phenylephrine hydrochloride)

Article Number:
756247
Brand Name:
Nurofen
Product Contains:
Ibuprofen 200 mg + Phenylephrine hydrochloride 5 mg | Contains no gluten, wheat, lactose or sucrose | Contains no preservatives
Product Depth:
1.9 cm
Product Height:
4.6 cm
Product Weight:
0.017 kg
Product Width:
10.6 cm
Warning Label:
Do Not Take: •If the blister foil is broken on first opening. •If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. •If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. •During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy. •For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage,
Product details

WARNING: Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

Incorrect use could be harmful.

Nurofen Cold & Flu PE provides fast effective temporary relief of cold and flu symptoms without causing drowsiness.

Nurofen Cold and Flu PE helps to temporarily relieve headache, body aches and pains, blocked nose, sinus pain, runny nose, sore throat and fever.

Product Features:

  • 24 Tablets 
  • Targeted sympton reflief
  • Non-drowsy formulation
  • Fast acting temporary relief from cold and flu symptoms
  • Relieves fever symptoms
  • Relieves sinus pain
  • Relieves blocked nose.

Usage:

Take with water. 

  • Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
  • Do not give Nurofen Cold and Flu PE tablets to children under 12 years.

This product may cause sleeplessness.

Seek medical advice before use if:

  • You have high blood pressure or are receiving regular treatment with other medications, in particular antidepressants, or are 65 years or over. 
  • You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • You have taken other medicines for cold or flu. 
  • Children suffering from dehydration throuigh diarrhoea and/or vomiting.

Maximum Dose in 24hrs: Maximum 6 tablets (1200mg ibuprofen, 30mg phenylephrine hydrochloride)

Specification
Article Number:
756247
Brand Name:
Nurofen
Product Contains:
Ibuprofen 200 mg + Phenylephrine hydrochloride 5 mg | Contains no gluten, wheat, lactose or sucrose | Contains no preservatives
Product Depth:
1.9 cm
Product Height:
4.6 cm
Product Weight:
0.017 kg
Product Width:
10.6 cm
Warning Label:
Do Not Take: •If the blister foil is broken on first opening. •If you have a stomach ulcer or other stomach disorders, kidney, liver or heart problems. •If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. •During the first 6 months of pregnancy, except on your doctor’s advice. Do not use at all during the last 3 months of pregnancy. •For more than 3 days at a time, except with your doctor’s advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage,